I have been in doctors office more times than I'd like! Started as tingling in the toes which led my doc to run every blood test you can imaging. She found no medical reason for it and sent me to a podiatrist. They found nothing wrong. Then the tingling started to crawl over my entire body, rash like a sunburn and my feet continued to get worse! They though I was having a drug allergy to Aleve, then to Antihistamines, etc. I didn't think to tell them I had been taking a high dose B supplement. They are water soluble right? Seriously! After many visits I got online and found out the B6 toxicity. I asked my doctor if this could be the problem and she said YES! Stop all vitamins - B vitamins in excess cause neurotically. I stopped them all and the rash and tingling in my body went away in about 3 days. My feet however are taking longer to recover. I hear it can take over a month to go away. Sleep is difficult so she prescribed Nortriptyline. Took it last night and it took all my feel zapping pain away. I will stay on this for a month until I think I can go off it and be back to normal. What an ordeal this has been! I never knew a vitamin overdose could cause all these issues!
Glad you're doing better now that you're on Nortriptyline.
Considering that very little evidence supports the therapeutic value of high intake of B6, whose advice were you following, before starting the high dose of the B supplement?
Do you mind sharing the name of this supplement and what dose you were taking?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.